Chakrabarti, A and Banerjea, S and Mandal, BN and Sahoo, T (1997) A unified approach to problems of scattering of surface water waves by vertical barriers. In: Journal of the Australian Mathematical Society, Series B (Applied Mathematics), 39 (1). pp. 93-103.
jams_b39.pdf - Published Version
A unified analysis involving the solution of multiple integral equations via a simple singular integral equation with a Cauchy type kernel is presented to handle problems of surface water wave scattering by vertical barriers. Some well known results are produced in a simple and systematic manner.
|Item Type:||Journal Article|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||28 Mar 2007|
|Last Modified:||15 Apr 2011 10:23|
Actions (login required)